# SDR AALA20140610021

- Difficulty date: June 10, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 47,154 hours, 11,732 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3102
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN AT BLACK & YELLOW STRIPE CORRODED.  BLENDED OUT CORROSION, NDT PERFORMED FPI & HFEC, FLAPPER PEENED, TREATED, PRIMED & PAINTED.
